Your Cart

Your cart is empty

Home  >  Volume 36 (no2)

A Method for Solving Interval Systems of Linear Equations by Muhammad R.A. and Aminu A.(pages 77-80)
Sale price: $5.00
Quantity:

ABSTRACT 

The system of linear equation has a great importance in many real life problems such as economics, optimization and in various engineering field. We know that system of linear equations, in general, is solved for crisp unknowns. In the actual case, the parameters of the system of linear equations are modeled by taking the experimental or observational data. So the parameters of the system actually contain uncertainty rather than the crisp one. The uncertainties may be considered in term of interval number. 

Recently different authors have investigated these problems by various methods. Although solutions obtained by these methods are good sometimes the method requires lengthy procedure and computationally not efficient. 

In this paper, we propose an exact method for solving interval system of linear equation. We have tested the method and it is producing a better result in comparison with the existing ones.

Close
Loading...